Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 674364, 9 pages
Research Article

Numerical Solution of Nonlinear Fredholm Integro-Differential Equations Using Spectral Homotopy Analysis Method

Department of Mathematics, University Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 25 February 2013; Revised 18 April 2013; Accepted 20 April 2013

Academic Editor: Fazal M. Mahomed

Copyright © 2013 Z. Pashazadeh Atabakan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Z. Pashazadeh Atabakan, A. Kazemi Nasab, and A. Kılıçman, “On Solution of Fredholm Integrodifferential Equations Using Composite Chebyshev Finite Difference Method,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Iryna Komashynska, and Mohammed AL-Smadi, “Iterative Reproducing Kernel Method for Solving Second-Order Integrodifferential Equations of Fredholm Type,” Journal of Applied Mathematics, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • A. Guezane-Lakoud, N. Bendjazia, and R. Khaldi, “An Approximation Method for Solving Volterra Integrodifferential Equations with a Weighted Integral Condition,” Journal of Function Spaces, vol. 2015, pp. 1–10, 2015. View at Publisher · View at Google Scholar